# SDR FDEA201506292124

- Difficulty date: June 29, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N776FD
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 744 hours, 27,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36913
- Condition: Corroded
- Location: Bs 763-765
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINE DAMAGE FOUND AT LAP SEAM,  STRINGER 19L, BS 763 - 765 AND CORRODED.     REPAIR & BLEND ACCOMPLISHED IAW EA 757-5331-16-F4972 REV.  MAJOR REPAIR.
